# SDR REXA2021072100510

- Difficulty date: July 3, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333 AND STR 26R IS CORRODED.	REMOVED CORROSION FROM STRINGER SPLICE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01 REMOVED & REPLACED STRINGER SPLICE AT FS 333.00 & STR 26R IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
